# SDR DLM88100367

- Difficulty date: February 14, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 48,605 hours, 36,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 26414541200
- Condition: Corroded
- Location: Bs 1287-1308
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. STA 1287 TO 1308 L22L IS CORRODED.  REMOVED CORROSION ON L22L FOUND TO BE 100 PERCENT MATL LOSS CUTOUT DAMAGED LONGERON 22L FROM STA 1250 TO 1305 REPAIRED LONGERON IAW SRM 53-02 FIG 18.
